# SDR 45111081504

- Difficulty date: August 15, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N414FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45111
- Aircraft time: 3,280 hours, 2,502 cycles
- Engine: Alidsg TPE331201A
- Engine time: 3,280 hours, 2,502 cycles
- System (JASC): 7400 · Ignition System
- Part: Monopole
- Part number: 30707227
- Condition: Misinstalled
- Location: Ignition Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BEGAN TO SURGE WHEN PWR BROUGHT BACK FROM T/O TO MCT PWR SETTING.  CONTINUED TO SURGE WITH POWER DROPPING TO APPROX 58 PERCENT. AUTO-IGNITION WOULD COME ON AND ENGINE WOULD RESTART.  RETURNED TO DEPARTURE POINT.  MAINTENANCE FOUND BOTH MONOPOLES TO BE SHIMMED TO THE HIGH LIMITS.  SWAPPED N2 MONOPOLES AND PERFORMED GROUND RUNS.  CND PROBLEM.  PERFORMED MAINTENANCE CHECK FLIGHT WITH NO DEFECTS NOTED.
